# SDR 2006UALA02370

- Difficulty date: December 14, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 53,286 hours, 29,370 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEEL WELL FIRE INDICATION PASSING 20,000.  PERFORMED WHEEL WELL OVERHEAT DETECTION SYS OPERATIONAL TEST. NO FINDINGS.  REPLACED OVERHEAT CONTROL UNIT.
